... impulsiveness, restless, tired, out of control, drinking, to name a few
Lexapro when stopped abruptly can cause withdrawal like symptoms including nausea, headache, restlessness, etc. To read more about this try the following:
It is best to taper off this medication slowly over time so to avoid these withdrawal symptoms.
I am currently prescribed Lexapro 10mg and tried to quit cold turkey because my insurance wont cover the script and it's 120 dollars a month. after about two days i suffered from insomnia, vomiting, nausea, very bad mood swings and irritability as well as night sweats and the depression. So I had to break down and just start taking it again and wait 2 weeks for it to get back regular in my system and it was a hard 2 weeks. It would probably be safe to start back on the medication. It's all prescribed for a reason. Hope you feel better!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 2 answers
Posted 14 Mar 2013 • 3 answers
Posted 8 Jan 2015 • 2 answers
Posted 30 Jun 2016 • 3 answers
Posted 17 Oct 2016 • 1 answer